Couldn't find what you looking for?

TRY OUR SEARCH!

On November 4th me and My girlfriend had a mishap with a condom breaking. This was the first time anything of This nature has happened to us and we have always been extremely safe. She got the plan b one step and took It less than 6 hours after the incident. She experienced normal side effects of plan b that week but they hit her kinda hard she's a small girl. 6 days after She took the pill on November 10th She experienced a normal period that was heavy for two days stopped for a day then picked up for 2 more days (This is normal for her). 4 days after her period She got a yeast infection that went away after taking medication. On the 23rd after All this She noticed spotting which is Hopefully just Because of the plan b. Her boobs have also hurt off and on. Today i got sick of worrying and bought her two first response pregnancy tests which are supposed to be 100% and the best. Bo came out negative. So after a period and two negative pregnancy tests is there anything to worry about?

Loading...

Hi Kyle,

It is VERY unlikely she is pregnant after having a "normal" period and using Plan B.  sufficient time has passed for the pregnancy tests to be accurate as well.

Plan B does have side effects.  It can cause the spotting and breast tenderness.

I don't think you need to worry.

Reply

Loading...